# SDR SWIA202162045

- Difficulty date: September 2, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ONPAX DOOR INTERCOSTAL DD7A BETWEEN FS 323-335     INSTALLED NEW INTERCOSTAL DD7A BETWEEN FS 323-335 REF DWG 601R31702 REV N, CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.LEAK CHECK GOOD. / COMPLIED WITH SKYWEST FORM M-337 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR
